# SDR COMA0560415

- Difficulty date: July 28, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 23,727 hours, 21,304 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1054
- Condition: Unreliable
- Location: Cargo Bay
- Part time: 9,979 hours, 8,688 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

SMOKE CARGO WARNING, BOTTLES DISCHARGED.  REPLACED SMOKE DETECTORS AND FIRE BOTTLES.
